# SDR SWIA201439064

- Difficulty date: July 31, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 31,551 hours, 26,189 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT ENGINE YOKE LINK BUSHINGS ARE GALLED.  SERVICE, R & R THE RT ENGINE FORWARD YOKE UPPER LINK AND CLAMP UP BUSHING WITH SERVICEABLE UNITS, IAW AMM.
